# SDR ALGA106938

- Difficulty date: November 19, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Aircraft time: 8,670 hours
- Engine: Allsn 250C47B
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 407076501107
- Condition: Chafed
- Location: Fuel System
- Part time: 8,670 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING AT AREAS WHERE CABLE COMES THROUGH TRANSFER TUBE. ADDED CHAFING PROTECTION TO CABLE ASSY OR ADELING IN ANOTHER MANNER.
